# SDR COMA0460506

- Difficulty date: September 3, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 24,482 hours, 23,250 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5780 AFTER TAKEOFF RECEIVED A GEAR UP DISAGREE WARNING.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  RECONNECTED THE NLG TORQUE LINKS AND REPLACED BOTH TIRES.
